Jump to content

Dry cutting mistakes ...


Recommended Posts

...and I have increased my daily dose a bit involuntarily.

 

I am slowly recovering from the failed crossing attempt but I feel as if my Lexotan symptoms are different now.

Worse and more like the cipralex symmptoms.

 

Could it still be the cipralex symptoms? - I only changed one dose and that was last monday!

 

I realized yesterday that I have increased the lexotan dose for the past three days - I have been cutting too big a morsel. I am down to 1/2 a tablet (3 mg tablet) and ca 1/3 of the remaining half.  That is ca 1.75 mg  or probably  a little less since the pieces vary a bit.

 

What should I do about that? Wait till I am stable and then start decrease again?

 

...I would really like to experience a relatively normal day - as I was before the crossing attempt.

 

Just my "spock" symptoms that is: I feel an electric like sensation along the outlines of the upper half of my ears.

 

I was getting used to the symptoms that I felt and the spocks gave me an odd feeling of reassurance: These are my withdrawal symptoms and that is OK.

 

Now the back of my knees feel as if I have been burned and my lips  feel as if they are swollen - not to mention the palpitations....which I am strangley calm about though...I have managed not to panick for the past few days when my heart starts racing.

 

I also get these strange episodes of feeling as if my nerve impulses and muscle reflexes are "repeated": I move my hand and I feel as if I do it more often than once even though it only moves once!

 

And did I mention that I look like a 10 years older gravely ill  version of myself?

 

I guess this is all normal within the abnormality of getting rid of the benzo-poisons and the GABA system trying to "reload".

 

I have severe back pains and cramps - only on the right side. I have had all sorts of examinations and tests and there is "nothing wrong" with me according to them. Every result comes back negative. You must have heard this a 1000 times!

 

And I can feel how boring and inarticulate I have become. I can hardly spell any more! But I guess that is "normal" too?

 

Lexotania

 

 

 

 

Link to comment
Share on other sites

Much of what you are experiencing is classic withdrawal symptoms.

 

Not fun, I know. :(

 

Other members should be along soon to encourage you and help you through this. ;)

Link to comment
Share on other sites

×
×
  • Create New...